# SDR SWAA2019100737584

- Difficulty date: September 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 40,679 hours, 23,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A8513
- Condition: Corroded
- Location: Bs 351-368
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT AND ELECTRONICS COMPARTMENT BILGE AREA INNER U CHANNEL CORRODED IMMEDIATELY AFT BETWEEN BS. 351.2 TO BS. 368, STR. 28L.      R & R U CHANNEL SPLICE PER DWG AND SRM.
